# SDR AALA202504245454

- Difficulty date: January 30, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,259 hours, 40,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fork
- Part number: D53910657200
- Condition: Burred
- Location: Zone 100
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACEMENT FITTING FORK END (BURRED MATERIAL) IS REQUIRED BY EA 361774. MAINTENANCE PERFORMED INTERIM REPAIR ON FITTING FORK-END RH AND LH SIDE ON RACK 80VU LOC BTW FR 23 TO FR 24 AND AT LEVEL STR 32RH /LH LOWER AREA IAW EA 361774, DWG R53113174, SB A320-25-1BKJ.
